What Are The Possible Causes Of Fever While Taking ARV Drugs?

Illustration of What Are The Possible Causes Of Fever While Taking ARV Drugs?
Illustration: What Are The Possible Causes Of Fever While Taking ARV Drugs? cdn-prod.medicalnewstoday.com

Excuse me, I want to ask, I have a virus aid and now I am tired, my body has a fever and I am not taking ARV medicine, I suppose it’s a normal fever or a fever because the aid is running? Please tell me

1 Answer:

Hello, thank you for the question to HealthReplies.com

AIDS or acquired immunodeficiency syndrome is a collection of symptoms that occur due to HIV infection (human immunodeficiency virus) which reaches the final stage because it is not treated properly. AIDS sufferers have a very weak immune system that is very susceptible to infectious diseases, including opportunistic infections (infections from microorganisms that in people with a normal immune system do not cause any disease or only cause minor illnesses), and also certain cancers.

HIV itself at the beginning of the infection can cause mild fever and malaise (not everyone experiences certain symptoms at the beginning of HIV infection), but these symptoms only last a few days and disappear thereafter. If you have now reached the final stage of infection (already infected with AIDS), then the fever that occurs may not be caused by HIV anymore, but by other infections that you are suffering from (as previously explained, AIDS sufferers are very susceptible to infection).

You should immediately consult a doctor so that further evaluation can be done to the cause of your fever. If you have a weak immune system and you get an infection, the infection can develop very quickly and can become very severe in a short time. Antiretroviral drugs (ARVs) can not cure HIV, but these drugs can suppress the development of HIV until its presence is no longer detected. HIV patients who consume ARV routinely can lead normal lives as healthy people in general.

The following article about HIV AIDS you can read

So much information from me, hopefully enough answer

: by

Related Question

(11 months ago)

...

Take Vitamin E?

Take Vitamin E?

(1 year ago)

Tonight ,,, mf before, I want to ask, I drank KIRKLAND 400 IU ,, it’s been 3 months or so ,, and how come now my head is often dizzy and at the same time my eyes are reduced ...

Breast Nipples Are Painful And Hot?

Breast Nipples Are Painful And Hot?

(1 year ago)

In the afternoon, I want to consult. In these 2 days, my nipples were painful and hot. How could you ???...

Leave a Reply

Your email address will not be published. Required fields are marked *